Skip to content

On linearization of the Ermakov system

Research output: Contribution to journalArticle

  • C. Athorne
  • C. Rogers
  • U. Ramgulam
  • A. Osbaldestin

It is shown that the nonlinear Ermakov system may be reduced to consideration of a pair of linear equations. Geometric aspects of the procedure along with analytic results pertaining to its inversion are noted. Graphical results are presented for a particular Ermakov system that arises in two-layer long wave theory.

Original languageEnglish
Pages (from-to)207-212
Number of pages6
JournalPhysics Letters A
Issue number4-5
Publication statusPublished - 15 Jan 1990

Related information

Relations Get citation (various referencing formats)

ID: 12422628